# SDR RAIA0001015

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51545001B
- Condition: Intermittent
- Location: Cockpit
- Part time: 3,637 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6128 - ORD - RIGHT DC GENERATOR TRIPS OFFLINE.  MAINTENANCE REPLACED RT GENERATOR CONTROL UNIT.
